MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952820250
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable cause of the reported difficulties may be due interaction with another device.(b)(4).
 
Event or Problem Description
It was reported that plaque shift and stent fracture occurred.The target lesion was located in a saphenous vein graft in the obtuse marginal branch.After a.075 non-bsc guide catheter was engaged and a non-bsc guide wire crossed the lesion, a 2.50x23mm stent was deployed to cover the proximal lesion that extended to the ostium.The distal lesion was then pre-dilated with a 2.0x15mm non-compliant balloon catheter and a 2.50x20mm promus premier¿ drug-eluting stent was deployed where there was in-stent restenosis in a previously implanted stent.However, the physician noted some plaque shift proximal to the stent, so a 2.50x16mm promus premier¿ drug-eluting stent was deployed to overlap the 2.50x20mm promus premier¿ stent.Subsequently, the two promus premier¿ stents were post-dilated with a 3.0x15mm non-compliant balloon catheter and the proximal ostial stent was post-dilated with a 3.0x20mm and 3.50x12mm non-compliant balloon catheters with good results.After post-dilatation, the physician noted an acute stent fracture of the 2.50x20mm promus premier¿ stent.The physician attempted to stent jail the segment with a 2.50x18mm non-bsc stent but it was unable to cross the lesion.There was timi 3 flow in the vessel, so the physician decided to medically manage the patient and the procedure was completed.No further patient complications were reported and the patient's status was stable.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6404405
Report Number2134265-2017-01867
Device Sequence Number10995992
Product Code NIQ
UDI-Device Identifier08714729844778
UDI-Public(01)08714729844778(17)20180408(10)19855520
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2018
Device Model NumberH7493952820250
Device Catalogue Number39528-2025
Device Lot Number19855520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5/16MM PROMUS PREMIER STENT; 3.0/15MM NC BALLOON CATHETER; AL .075 GUIDE CATHETER; WHISPER EXTRA SUPPORT GUIDE WIRE
Outcome Attributed to Adverse Event Required Intervention;